MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system, there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the subject coil delivery wire was seen to be kinked.The main coil was seen to be fractured near the detachment zone; the edge link was seen to be damaged.The functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported main coil stretched could not be confirmed; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer; the first coil detached without the detachment system in the microcatheter.The coil has been pushed successfully in the aneurysm.Then the hcp used another as second subject coil that stretched in the microcatheter during analysis, the subject coil delivery wire was seen to be kinked.The main coil was seen to be fractured near the detachment zone, and the edge link seems to be damaged.This is probable due to the friction from the tip of the catheter pulling on the coil.An assignable cause of procedural factors will be assigned to the as reported "main coil stretched" as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed "coil delivery wire kinked/bent" as the defect appears to be associated with handling of the product or portion of the product during removal from the hoop and preparation.An assignable cause of procedural factors will be assigned to the as analyzed "main coil broken/fractured during use" as these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description
The coil (subject device) was returned for analysis, and it was discovered that the main coil (subject device) was seen to be fractured near the detachment zone.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25096170
Report Number3008881809-2026-00279
Device Sequence Number14722255
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public(01)04546540711557(17)300511(10)25605641
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036121650
Device Lot Number25605641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER [UNKNOWN].
Patient SexUnknown